MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN RESOUND; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number 21385600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).The receiver was discharged by hearing care provider.Serial number of receiver unavailable.No device investigation or device history record review is possible.Trended cases concluded: all returned tested items in trend cases showed high break strength in the pull test, more than 20n.However, the investigation showed earwax combined with high humidity and temperature had a detrimental effect on assembly strength by degrading the glue.Earwax penetrates through clearances at the assembly joint lines and degrades the glue's functionality clinical conclusion: clinical conclusion is that the detached receiver has not caused harm to the patient and no medical treatment was prescribed.Clinical evaluation according to clin eval plan&rpt,ha&tsg and clin eval plan&rpt,other acc: the clinical evaluation for the device family does evaluate receivers coming loose in the ear canal.This is identified in the risk analysis and mitigated through device design by ensuring a sufficient pull force.The user guide states to contact the hcp if a foreign object or wax filter is located in the ear canal to reduce the potential risk of harm as far as possible.There are no new clinical aspects (e.G.Unforeseen use or clinical conditions) discovered from this event.Therefore, it is concluded that the current clinical evaluation and risk/benefit conclusions herein are sufficient.Risk assessment concluded: risk related to mechanical damage are generally known mitigated and communicated to the user.Manufacturer's investigation is final.This is a combined initial and final report.
 
Event or Problem Description
On an unknown date (estimated date 28-oct-2024) a hearing aid sf3 receiver broke in half.The electronic part lodged in users ear canal.The object was removed by the hearing care provider who is also qualified in ear wax removal.The hearing aid was not used with a sports lock.User have not been in contact with any other medical practitioner than the hearing care provider.Hearing care provider confirmed no harm came to user.No further follow up expected.

Brand Name
GN RESOUND
Common Device Name
HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
akanksha roy
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key20795956
Report Number3005650109-2024-00103
Device Sequence Number20781316
Product Code OSM
UDI-Device Identifier05708296219445
UDI-Public05708296219445
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number21385600
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Initial Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale